# SDR DALA1124066309

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 89,072 hours, 10,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY DOOR MOUNT LIGHT AT 2L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY DOOR MOUNT LIGHT AT 2L.  SYSTEM OPERATION WAS NORMAL AFTER THE EMERGENCY DOOR MOUNT LIGHT WAS REPLACED.
